# SDR SWAA2023092192645

- Difficulty date: August 22, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,989 hours, 31,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP GUSSET CRACKED AT STA 500D STA 19L<[01] REMOVED AND REPLACED FWD CARGO COMP GUSSET AT STA 500D AND STA 19L PER REF BOEING 737-700 SRM 51-40-02-0G-0 AND DRAWING # 143A9485.;[02] VERIFIED STEP 1
